# SDR 2007FA0000817

- Difficulty date: September 17, 2007
- Submitted: September 20, 2007
- Operation: General aviation
- Aircraft: N732YK
- Make and model: Cessna T210M
- Aircraft serial: 21061879
- Aircraft time: 5,413 hours
- Engine: Cont TSIO520*
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300B
- Part serial: E113001
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

OVERHAULED DOFF10300B ALTERNATOR FAILED AFTER 458 HOURS IN 35 MONTHS OF USE.
